# SDR SWAA2021021134262

- Difficulty date: December 4, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 51,736 hours, 26,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A0681
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BETWEEN BS847 TO BS867 AT RBBL21 AND WL156.5 AFT CARGO COMPARTMENT / REPLACED SHIELD LOCATED BETWEEN BS 847 TO BS 867 AT RBBL 21 AND WL156.5 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DRAWING #146A0081 SHEET 28 REV.A DUE TO NOT FOUND ALLOWABLE DAMAGE LIMITS IN B737-700 SRM MEASURE OF REWORK L=1.672'; W=1.368' SHIELD P/N 146A8127-10 IAW DWG #146A0681 SHEET 28 REV.A
